Siberian Mathematical Journal

, Volume 32, Issue 1, pp 108–115 | Cite as

A regular ring embeddable in any right ideal

  • D. V. Tyukavkin


Regular Ring 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    K. R. Goodearl, Von Neumann Regular Rings, Pitman, London (1979).Google Scholar
  2. 2.
    L. A. Skornyakov, Complemented Dedekind Lattices and Regular Rings [in Russian], Gos. Izd.-vo Fiz.-Mat. Lit., Moscow (1961).Google Scholar

Copyright information

© Plenum Publishing Corporation 1991

Authors and Affiliations

  • D. V. Tyukavkin

There are no affiliations available

Personalised recommendations